# SDR AALA202203157728

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 24,148 hours, 7,129 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR INOPERATIVE. SECURED BOTTOM PIN PER AMM 25-43-42. OPERATIONAL CHECKS GOOD.
